# SDR P5CA2009033001589

- Difficulty date: March 30, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 35,857 hours, 6,002 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED VIA ACARS EXPERIENCED BLEED PROBLEMS.  "ICN MAINTENANCE TROUBLESHOT TO THE NR 2 PRSOV.  DEACTIVATED VALVE AND DEFERRED THE ITEM PER DDG 36-11-1."
